# SDR 6CBA2018032218174

- Difficulty date: March 17, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N874AF
- Make and model: Pilats PC1247
- Aircraft serial: 874
- Aircraft time: 8,488 hours, 8,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING TAKEOFF, A STRONG ODOR FROM ECS. INSPECTED THE ENGINE INLET AND EXTERIOR FOR OIL LEAKS AND DEBRIS. NO LEAKS OR DEBRIS NOTED.  REMOVED, INSPECTED, AND CLEANED THE WATER SEPARATOR AND HOUSING IAW AMM-12-A-21-40-02-00A-250A-A.  PERFORMED TEST NR 18 IAW AMM-12-A-71-00-00-00A-903T-A. OPS CHECKED GOOD, NO DEFECTS NOTED.
